American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 57 of 57 found      Go to page: 1 2

[31] Jerry R. Muir Jr. and Ted J. Suffridge. A generalization of half-plane mappings to the ball in $\mathbb{C}^n$. Trans. Amer. Math. Soc. 359 (2007) 1485-1498. MR 2272135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Bernhard Lamel and Nordine Mir. Parametrization of local CR automorphisms by finite jets and applications. J. Amer. Math. Soc. 20 (2007) 519-572. MR 2276779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bernhard Lamel. Explicit bounds for the finite jet determination problem. Trans. Amer. Math. Soc. 358 (2006) 3447-3457. MR 2218983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gaven Martin, Volker Mayer and Kirsi Peltonen. The generalized Lichnerowicz problem: Uniformly quasiregular mappings and space forms. Proc. Amer. Math. Soc. 134 (2006) 2091-2097. MR 2215779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kang-Hyurk Lee. Almost complex manifolds and Cartan's uniqueness theorem. Trans. Amer. Math. Soc. 358 (2006) 2057-2069. MR 2197447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Francine Meylan. Degree of a holomorphic map between unit balls from $\mathbb C^2$ to $\mathbb C^n$. Proc. Amer. Math. Soc. 134 (2006) 1023-1030. MR 2196034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jean-Pierre Rosay. Discs in complex manifolds with no bounded plurisubharmonic functions. Proc. Amer. Math. Soc. 132 (2004) 2315-2319. MR 2052407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Gregery T. Buzzard. Tame sets, dominating maps, and complex tori. Trans. Amer. Math. Soc. 355 (2003) 2557-2568. MR 1974003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Zhen-Han Tu. Rigidity of proper holomorphic mappings between equidimensional bounded symmetric domains. Proc. Amer. Math. Soc. 130 (2002) 1035-1042. MR 1873777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jörg Eschmeier and Roland Wolff. Composition of inner mappings on the ball. Proc. Amer. Math. Soc. 130 (2002) 95-102. MR 1855625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jerry R. Muir Jr. and Ted J. Suffridge. Unbounded convex mappings of the ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 3389-3393. MR 1845017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Siqi Fu. Transformation formulas for the Bergman kernels and projections of Reinhardt domains. Proc. Amer. Math. Soc. 129 (2001) 1769-1773. MR 1814109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild. Convergence and finite determination of formal CR mappings. J. Amer. Math. Soc. 13 (2000) 697-723. MR 1775734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild. Local geometric properties of real submanifolds in complex space. Bull. Amer. Math. Soc. 37 (2000) 309-336. MR 1754643.
Abstract, references, and article information   
View Article: PDF

[46] Ian Graham. Growth and covering theorems associated with the Roper-Suffridge extension operator. Proc. Amer. Math. Soc. 127 (1999) 3215-3220. MR 1618678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Hidetaka Hamada. The growth theorem of convex mappings on the unit ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 127 (1999) 1075-1077. MR 1618682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Joël Merker and Francine Meylan. On the Schwarz symmetry principle in a model case. Proc. Amer. Math. Soc. 127 (1999) 1097-1102. MR 1476379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Genkai Zhang. Bloch constants of bounded symmetric domains. Trans. Amer. Math. Soc. 349 (1997) 2941-2949. MR 1329540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Robert Molzon and Karen Pinney Mortensen. The Schwarzian derivative for maps between manifolds with complex projective connections. Trans. Amer. Math. Soc. 348 (1996) 3015-3036. MR 1348154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Sh. Kaliman and M. Zaidenberg. A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures. Trans. Amer. Math. Soc. 348 (1996) 661-672. MR 1321580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Avner Dor. Immersions and embeddings in domains of holomorphy . Trans. Amer. Math. Soc. 347 (1995) 2813-2849. MR 1282885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. S. Baouendi and Linda Preiss Rothschild. Mappings of real algebraic hypersurfaces . J. Amer. Math. Soc. 8 (1995) 997-1015. MR 1317227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Roger W. Barnard, Carl H. FitzGerald and Sheng Gong. A distortion theorem for biholomorphic mappings in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 344 (1994) 907-924. MR 1250815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Zhi Min Yan. A norm-preserving $H\sp \infty$ extension problem . Proc. Amer. Math. Soc. 121 (1994) 1049-1056. MR 1198460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Daniel M. Burns and Steven G. Krantz. Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary . J. Amer. Math. Soc. 7 (1994) 661-676. MR 1242454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Avner Dor. Continuous proper holomorphic maps into bounded domains . Proc. Amer. Math. Soc. 119 (1993) 1145-1155. MR 1162088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 57 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia